# SDR ABXA9701179

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR STICKS IN CLOSED POSITION (PRIMARY COCKPIT EMERGENCY EXIT).  REWORKED COCKPIT DOOR CHAFE STRIP AND REINSTALLED SCREWS IN DOOR HINGE.
